Talk

Advanced search

Coming off cerazette

(11 Posts)
Loobs2004 Sat 01-Jun-19 10:37:19

Hi. I started taking cerazette in November last year after having migraines on the combined pill. Since Christmas I have started suffering out of the blue with anxiety that has gradually got worse over the last few months. I’m 34 and have never had any problems with anxiety in the past. After reading some posts on here I came to the conclusion that it could be because of the pill so decided to stop taking it 2 weeks ago. This last 2 weeks my anxiety is so much worse and I have been feeling really sick and so fatigued that I had to take a day off work (so not like me). Just wondering how long it took for people to start feeling their self again after stopping the pill. Thanks

JoMumsnet (MNHQ) Sat 01-Jun-19 12:16:04

Just bumping this thread for you, OP. flowers

jennifer90 Sat 01-Jun-19 12:51:42

I came off the pill 5 weeks ago, I had a withdrawal bleed, I started feeling off, had headaches, hot flushes, took a test and I am now 4 weeks pregnant, maybe take a test?

Loobs2004 Sat 01-Jun-19 13:12:51

I have taken a test. It was negative. It’s the anxiety that seems to be the problem. I can’t work out why it has got worse? Wondering if it will balance out when I get my period?

jennifer90 Sat 01-Jun-19 13:20:51

I did a test the week before last and it was negative, I did one a week later and it was positive, but maybe it is because your not on it anymore and your body is adjusting? Sorry if this no help I'm not great on advice 🤦🏻‍♀️

Loobs2004 Sat 01-Jun-19 14:25:22

Thank you for replying! I feel like I am all over the place at the min. Forgot what it feels like to actually feel like me. Hoping if I ever get a period it will sort it out. I’ve heard people say that it can be months after stopping before you get one.........I hope it’s not that long! 😊

Georgiemcgeorgeface Sat 01-Jun-19 14:33:48

I stopped taking the mini pill about 2 weeks ago and past few days am experiencing horrible anxiety which I think is hormonal. Not had a bleed yet and I feel bloody exhausted

jennifer90 Sat 01-Jun-19 14:38:18

@Loobs2004 I never had a period, just a withdrawal bleed, I read it can take 3-6 months for your body to get back to 'normal' I know we are all different and I in all honesty thought it would take me a few months to catch on, I'm very lucky to have got pregnant straight away, test again next week and see what it says 😊

Loobs2004 Sat 01-Jun-19 17:54:09

Georgiemcgeorgeface - did you suffer from anxiety whilst taking it?

Loobs2004 Sat 01-Jun-19 17:56:54

Jennifer90 - I’m not actually trying to conceive. I just want to get my body back to normal! 😊

Georgiemcgeorgeface Sun 02-Jun-19 10:44:51

@Loobs2004 no I didn't. I had some episodes before I started taking it which I thought might be related to my cycle but the doctors didn't. Hence trying the pill. But it really didn't agree with me physically.

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »